Translator Disclaimer
April 2022 Rees algebra and special fiber ring of binomial edge ideals of closed graphs
Arvind Kumar
Author Affiliations +
Illinois J. Math. 66(1): 79-90 (April 2022). DOI: 10.1215/00192082-9702270

Abstract

In this paper, I compute the regularity of the Rees algebra of binomial edge ideals of closed graphs. I obtain a lower bound for the regularity of the Rees algebra of binomial edge ideals. I also present some algebraic properties of the Rees algebra and special fiber ring of binomial edge ideals of closed graphs via algebraic properties of their initial algebra and Sagbi basis theory. I obtain an upper bound for the regularity of the special fiber ring of binomial edge ideals of closed graphs.

Citation

Download Citation

Arvind Kumar. "Rees algebra and special fiber ring of binomial edge ideals of closed graphs." Illinois J. Math. 66 (1) 79 - 90, April 2022. https://doi.org/10.1215/00192082-9702270

Information

Received: 5 May 2021; Revised: 12 November 2021; Published: April 2022
First available in Project Euclid: 3 February 2022

Digital Object Identifier: 10.1215/00192082-9702270

Subjects:
Primary: 13D02
Secondary: 05E40 , 05E40 , 13C13 , 13C13

Rights: Copyright © 2022 by the University of Illinois at Urbana–Champaign

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 1 • April 2022
Back to Top